Has anyone experienced dilated pupils and a high feeling... but without the energy. This is an annoying side effect but not intolerable. I am taking 20 mg a day in the morning for severe anxiety and panic disorder. I sleep and eat OJ but when I wake up its like I just drank 2 pots of coffee at once. But still just wanna lay down. And I don't drink coffee cause I can't stand the jitters. Could it just be my bad reaction to stimulants? The dilated pupils is what worries me the most. I heard that its a rare side effect but I really want to stick this out.
I am on day 6 of Prozac 20 mg and am wondering if anyone has gone through this side effect?
- 31 Jan 2018 by Tat03
- 1 February 2018
- prozac, anxiety, panic disorder, side effect, energy, mydriasis
Added 31 Jan 2018:
How long will the dilated pupils last? As long as the side effects or is this just the drug for me? Been on zoloft and that was a nightmare. Just looking for something to help.
Prozac can definitely elevate your mood. It can become a problem if it becomes mania (very rare) but will typically not last more than a few weeks. If it’s increasing your anxiety and it continues beyond 10 days of the most recent dosage adjustment, call the doc. The dilated pupils aren’t a side effect that typically affects your vision or anything. It’s not a real problem and may or may not go away.
- Prozac Information for Consumers
- Prozac Information for Healthcare Professionals (includes dosage details)
- Side Effects of Prozac (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I am on 15 mg of prozac for anxiety and panic disorder. I take my pills around 8 pm to sleep through
Updated 2 Jun 2015 • 2 answers
Updated 27 Dec 2017 • 5 answers
Updated 27 Jun 2018 • 1 answer
Updated 30 Jul 2018 • 2 answers
Updated 12 Aug 2018 • 3 answers